| Catalog Number |
53610G |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intermittent catheter coating was uneven over catheter surface, before use.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "¿ release the sterile water from the foil packet.¿ tip the catheter pouch end-to-end three to six times so the water moves back and forth to thoroughly wet the catheter surface.¿ peel opens the pack at the funnel end just enough to expose the insertion sleeve.Don¿t remove the catheter yet.Use the adhesive tab at the funnel end of the pack to stick the pack to a nearby vertical surface while preparing to catheterize." udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.